# SDR ASAA2017021719855

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,713 hours, 10,616 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 100738215
- Condition: Failed
- Location: Nr 1 Fuel Boost
- Part time: 34,745 hours, 10,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AFT FUEL PUMP LOW PRESSURE LIGHT INTERMITTENTLY ILLUMINATED AT CRUISE FL360 WITH 4200 LBS IN TANK.  ACFT GROUNDED. OPENED THE CIRCUIT BREAKER ON P92 PANEL AND ATTACHED MIG 51 A D1 IAW AMM 28-22-41-000-801 STEP G.(3). PERFORMED ALTERNATE DEACTIVATION PROCEDURES IAW ASAM 5-07-01, TABLE 3 ITEM 3. REMOVED THE NR 1 AFT BOOST PUMP IAW AMM 28-22-41-000-801. INSTALLED A NEW BOOST PUMP REF B737-800 AMM 28-22-41-400-801. CLOSED CIRCUIT BREAKER ON P92. ACCOMPLISHED FUEL BOOST PUMP OPERATIONAL TEST FOR NR 1 AFT BOOST PUMP. OPS AND LEAK CHECKED OK IAW AMM 28-22-41-710-801.
